Open Access
Translator Disclaimer
2016 Approximating a topological section by a piecewise-linear section
Colin Rourke
Algebr. Geom. Topol. 16(3): 1373-1377 (2016). DOI: 10.2140/agt.2016.16.1373

Abstract

In answer to a question from János Kollár, we prove that a surjective piecewise-linear map with a topological section admits a nearby homotopic piecewise-linear section.

Citation

Download Citation

Colin Rourke. "Approximating a topological section by a piecewise-linear section." Algebr. Geom. Topol. 16 (3) 1373 - 1377, 2016. https://doi.org/10.2140/agt.2016.16.1373

Information

Received: 31 January 2014; Revised: 10 September 2015; Accepted: 13 September 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1347.57028
MathSciNet: MR3523042
Digital Object Identifier: 10.2140/agt.2016.16.1373

Subjects:
Primary: 57Q55
Secondary: 57Q05, 57Q37

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.16 • No. 3 • 2016
MSP
Back to Top